# SDR UPS07849791

- Difficulty date: April 11, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- Aircraft time: 72,498 hours, 27,690 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 55978341
- Condition: Cracked
- Location: Wing Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 CRACK ON LWR CENTER SPAR CAP FLANGE NEAR XRS 172 NR 2 MAIN TANK.  REPAIRED WING CENTER LWR CAP AND WEB AT STA XRS 168 NR 2 MAIN TANK IAW SAA EA 008-5710-01-A0808, UPS EO DC8-5710-26734-A, SRO8570015, AND FAA FORM 8100-9.
